# SDR AALA20001189

- Difficulty date: July 19, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT DOOR R2 INOPERATIVE.  RECONNECTED CONNECTOR ON BATTERY PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
